MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACROMIOBLASTER,4.0MM,EP-1,DSPL BLADE; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. ACROMIOBLASTER,4.0MM,EP-1,DSPL BLADE; SAW, POWERED, AND ACCESSORIES
Model Number 7205668
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign post code - (b)(6).
 
Event or Problem Description
It was reported that, during a shoulder arthroscopy, the blade heated up and vibrated with a strange noise.A back-up device was available to complete, without delay, the procedure.The patient did not experience any adverse consequence.
 
Event or Problem Description
It was reported that, during a shoulder arthroscopy, the motor drive unit heated up and vibrated with a strange noise.A back-up device was available to complete, without delay, the procedure.The patient did not experience any adverse consequence.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.
 
Additional Manufacturer Narrative
The initial incident report was submitted with incorrect manufacturing site information and registration number 1219602 (s+n mansfield).The correct manufacturing site information and registration number is 1643264(s+n oklahoma).Corrected data: d3 and g1 manufacturing site name, address and contact information.

Brand Name
ACROMIOBLASTER,4.0MM,EP-1,DSPL BLADE
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8643131
Report Number1219602-2019-00604
Device Sequence Number1975340
Product Code HAB
UDI-Device Identifier03596010293084
UDI-Public03596010293084
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2023
Device Model Number7205668
Device Catalogue NumberUNKNOWN
Device Lot Number50724367
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer07/04/2019
07/18/2019
02/08/2020
Initial Report FDA Received Date05/26/2019
Supplement Report FDA Received Date07/01/2019
07/19/2019
02/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1